U.S. doctors online nowAsk doctors free
A 21-year-old male asked:

had surgery on a urachel cyst. developed bad sore throat after and prescribed amoxicillin. now my eye is very red. not itchy or painful. side effect?

1 doctor answer1 doctor weighed in
Dr. Richard Zimon
Internal Medicine 59 years experience
Not a side effect: BUT most likely associated with the sore throat! Continue the Amoxicillin! If red eye persists show it to your Health Care Provider (The Professional who prescribed the antibiotic) Hope this Helps Dr Z

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Sep 16, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.